MathSciNet Relay Station
MathSciNet bibliographic data
MR1153150 20E99 (20F05 20F19)
Fabrykowski, Jacek; Gupta, Narain On groups with sub-exponential growth functions. II. J. Indian Math. Soc. (N.S.) 56 (1991), no. 1-4, 217–228.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement